# SDR DALA1238690679

- Difficulty date: June 24, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 63,584 hours, 28,776 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COROSION ON  MAIN CABIN DECKPLATE BS 1715, BL0 TO RBL2.5.   FOUND TO BE OUT OF LIMITS IAW SRM 53-60-51 PG 201 FIG 201 REPAIR 2.  REPAIRED IAW SRM 53-60-51 PG 201 FIG 201 REPAIR 2 ALTERNATIVE I.
